What you describe isn't familiar to me personally with one of my dogs. Nor do I have experience with using prednisolone, except that I know it's a steriod, often prescribed for inflammatory conditions. I'm afraid that's all I know about it and lack experience.
But I do wonder if your dog's awful dizziness and restlessness could be to do with the ear condition itself...
Is he also on an antibiotic for the infection?
An ear infection, particularly a middle ear infection, can cause terrible dizziness. And that would be very disconcerting for a dog.
My advice would be to speak to the vet again urgently. That's the best I can suggest. It could be that it isn't a side effect of the prednisolone, but a symptom of the infection? It might be that the medicines haven't 'kicked in' yet. But please do check this out as soon as possible with the vet. I hope your dog is feeling better soon.
Some info. about corticosteroid possible short and long term side effects in dogs: